| Model Number |
HC15022 |
| Medical Device Problem Codes |
Gradient Increase (1270); Incomplete Coaptation (2507)
| Health Effect - Clinical Codes |
Pulmonary Regurgitation (2023); Pulmonary Valve Stenosis (2024)
| Date of Event |
11/25/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product analysis: the product remains implanted; therefore, no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 6 years and 9 months post implant of this bioprosthetic pulmonary valved conduit implanted in an (b)(6) pediatric patient, a transcatheter pulmonary valve (tpv) was implanted valve-in-valve.The reason for replacement was reported to be high resting gradients, stenosis, dysfunction from thickened valve leaflets, and mild regurgitation.No additional adverse patient effects were reported.